Search Results

There are 8423 results for: content related to: The biomechanics of the human tongue

  1. A reduced computational and geometrical framework for inverse problems in hemodynamics

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 29, Issue 7, July 2013, Pages: 741–776, Toni Lassila, Andrea Manzoni, Alfio Quarteroni and Gianluigi Rozza

    Version of Record online : 24 JUN 2013, DOI: 10.1002/cnm.2559

  2. Computational modeling of vibration-induced systemic hydration of vocal folds over a range of phonation conditions

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 30, Issue 10, October 2014, Pages: 1019–1043, Pinaki Bhattacharya and Thomas Siegmund

    Version of Record online : 23 APR 2014, DOI: 10.1002/cnm.2642

  3. A finite element-based constrained mixture implementation for arterial growth, remodeling, and adaptation: Theory and numerical verification

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 29, Issue 8, August 2013, Pages: 822–849, A. Valentín, J.D. Humphrey and G.A. Holzapfel

    Version of Record online : 24 MAY 2013, DOI: 10.1002/cnm.2555

  4. Analysis of micro fracture in human Haversian cortical bone under compression

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 28, Issue 9, September 2012, Pages: 974–998, J. Jonvaux, T. Hoc and É. Budyn

    Version of Record online : 2 MAY 2012, DOI: 10.1002/cnm.2478

  5. A stable scheme for a nonlinear, multiphase tumor growth model with an elastic membrane

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 30, Issue 7, July 2014, Pages: 726–754, Ying Chen, Steven M. Wise, Vivek B. Shenoy and John S. Lowengrub

    Version of Record online : 17 JAN 2014, DOI: 10.1002/cnm.2624

  6. Algorithms for a strain-based plasticity criterion for bone

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 29, Issue 1, January 2013, Pages: 40–61, Pankaj Pankaj and Finn E. Donaldson

    Version of Record online : 15 JUN 2012, DOI: 10.1002/cnm.2491

  7. Orthotropic active strain models for the numerical simulation of cardiac biomechanics

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 28, Issue 6-7, June-July 2012, Pages: 761–788, Simone Rossi, Ricardo Ruiz-Baier, Luca F. Pavarino and Alfio Quarteroni

    Version of Record online : 28 FEB 2012, DOI: 10.1002/cnm.2473

  8. Numerical treatment of boundary conditions to replace lateral branches in hemodynamics

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 28, Issue 12, December 2012, Pages: 1165–1183, A. Porpora, P. Zunino, C. Vergara and M. Piccinelli

    Version of Record online : 5 JUN 2012, DOI: 10.1002/cnm.2488

  9. Numerical analysis of non-Newtonian blood flow and wall shear stress in realistic single, double and triple aorto-coronary bypasses

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 29, Issue 10, October 2013, Pages: 1057–1081, J. Vimmr, A. Jonášová and O. Bublík

    Version of Record online : 4 JUN 2013, DOI: 10.1002/cnm.2560

  10. Textural versus electrostatic exclusion-enrichment effects in the effective chemical transport within the cortical bone: A numerical investigation

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 29, Issue 11, November 2013, Pages: 1223–1242, T. Lemaire, J. Kaiser, S. Naili and V. Sansalone

    Version of Record online : 27 JUN 2013, DOI: 10.1002/cnm.2571

  11. Stabilized second-order convex splitting schemes for Cahn–Hilliard models with application to diffuse-interface tumor-growth models

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 30, Issue 2, February 2014, Pages: 180–203, X. Wu, G. J. van Zwieten and K. G. van der Zee

    Version of Record online : 10 SEP 2013, DOI: 10.1002/cnm.2597

  12. An efficient semi-implicit method for three-dimensional non-hydrostatic flows in compliant arterial vessels

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 30, Issue 11, November 2014, Pages: 1170–1198, Francesco Fambri, Michael Dumbser and Vincenzo Casulli

    Version of Record online : 19 MAY 2014, DOI: 10.1002/cnm.2651

  13. Axisymmetric multicomponent vesicles: A comparison of hydrodynamic and geometric models

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 28, Issue 3, March 2012, Pages: 346–368, Jinsun Sohn, Shuwang Li, Xiaofan Li and John S. Lowengrub

    Version of Record online : 15 MAR 2012, DOI: 10.1002/cnm.2475

  14. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  15. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  16. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  17. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  18. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  19. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Version of Record online : 30 DEC 2011, DOI: 10.1002/mma.1583

  20. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685